View Single Post
Old 07-29-2012, 10:00 PM   #2
jarirenon jarirenon is offline
Newbie
(male)
 
jarirenon's Avatar
 
Join Date: Jul 2012
Location: UAE
Posts: 5
jarirenon HB User
Re: Xanax or Klonopin

hey
im sorry about what happened to you and hope you feel better,panic disorder is not dangers,if you feel the doctor is not really helping and you can not trust him you better go to another doctor make you feel better you know what i mean,also this medicines works very slow and you should take care of your other life routines like sleeping early and waking up ,and don't do heavy sports ,stop coffee or soft drinks or smoking or drinking ,if you took the medicine more than one year and you did not feel there is a big change then its better to change it,some times people have inner problems about how they deal with things and problems in there life and i discovered that i have this problems when i had panic disorder and found out that not only medicines can treat it ,and it can make stress for you,change your bad habits and your inner self problems ,try to change your look to things ,this things really helped me alot a long taking Cipralex , don't get in a confused sate in your life ,it generate, stress a lot,be confident in doing the right things.zanax is not good for the liver and also is has short term effect and it will stop working if you use it alot and need for higher dose ,ask about CIPRALEX its the safest antidepressant till now.

Abdalrahman

Last edited by ms_mod; 07-30-2012 at 04:48 AM. Reason: Replaced text message, chat room letters with the proper words as per the posting rules. Ms_Mod